Home > Research > Publications & Outputs > Free minimal actions of countable groups with i...

Associated organisational unit

Electronic data

  • Free minimal actions of countable groups with invariant probability measures

    Rights statement: https://www.cambridge.org/core/journals/ergodic-theory-and-dynamical-systems/article/free-minimal-actions-of-countable-groups-with-invariant-probability-measures/A57B5D30BDBFB7A86DE5778E00AE0423 The final, definitive version of this article has been published in the Journal, Ergodic Theory and Dynamical Systems, ? (?), pp ??-?? 2020, © 2020 Cambridge University Press.

    Accepted author manuscript, 280 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

Free minimal actions of countable groups with invariant probability measures

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>15/05/2021
<mark>Journal</mark>Ergodic Theory and Dynamical Systems
Issue number5
Volume41
Number of pages21
Pages (from-to)0-0
Publication StatusPublished
Early online date20/02/20
<mark>Original language</mark>English

Abstract

We prove that for any countable group Γ there exists a free minimal continuous action α : Γ → C on the Cantor set admitting an invariant Borel probability measure.

Bibliographic note

https://www.cambridge.org/core/journals/ergodic-theory-and-dynamical-systems/article/abs/free-minimal-actions-of-countable-groups-with-invariant-probability-measures/A57B5D30BDBFB7A86DE5778E00AE0423 The final, definitive version of this article has been published in the Journal, Ergodic Theory and Dynamical Systems, 41 (5), pp. 1369 - 1389 2021, © 2021 Cambridge University Press.